# SDR SWIA201436018

- Difficulty date: January 14, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 25,809 hours, 15,563 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R, 6.5 INCHES FWD OF FS 1162.00 IS CHAFFED THROUGH FROM RT RAM AIR WATER INJECTION LINE.  C-CHECK REPAIRED STRINGER 7R BETWEEN FS 1144 TO FS 1162 IAW REO.
